# SDR QXEA2014090699765

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 13,548 hours, 14,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT F/A REPORTS A FAINT ELECTRICAL OR HOT ODOR IN AFT GALLEY.  INSPECTED AFT GALLEY AREA ELECTRICAL COMPONENTS.  NO ODOR DETECTED.  INSPECTED GALLEY COFFEE/WATER JUGS SOCKETS ASSY.  NO DEFECTS NOTED.  NO ODOR NOTED IN AFT CARGO PIT.  INSPECTED IAW MCN 62172-01 AND FORM M-744.  ACFT OK FOR CONTINUED SERVICE.
